Some new general integral inequalities for P-functions

Downloads

DOI:

https://doi.org/10.26637/mjm204/019

Abstract

In this paper, we derive new estimates for the remainder term of the midpoint, trapezoid, and Simpson formulae for functions whose derivatives in absolute value at certain power are P-functions. Some applications to special means of real numbers are also given.

Keywords:

Convex function, Simpson’s inequality, Hermite-Hadamard’s inequality, P-function

Mathematics Subject Classification:

26A33, 26D10, 26D15, 41A55
  • İmdat İŞCAN Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28100, Giresun, Turkey.
  • Erhan SET Department of Mathematics, Faculty of Arts and Sciences, Ordu University, 52200, Ordu, Turkey.
  • M. Emin ÖZDEMİR Atatürk University, K.K. Education Faculty, Department of Mathematics, 25240, Campus, Erzurum, Turkey.
  • Pages: 510-516
  • Date Published: 01-10-2014
  • Vol. 2 No. 04 (2014): Malaya Journal of Matematik (MJM)

A. Barani and S. Barani, Hermite-Hadamard type inequalities for functions when a power of the absolute value of the first derivative is P-convex, Bull. Aust. Math. Soc., 86 (1) (2012), 126-134. DOI: https://doi.org/10.1017/S0004972711003029

S.S. Dragomir, J. Peˇ cari´ c, L.E. Persson, Some inequalities of Hadamard type, Soochow J. Math. 21 (1995), 335-341.

˙ I. ˙ Is ¸can, A new generalization of some integral inequalities and their applications, International Journal of Engineering and Applied sciences, 3(3) (2013), 17-27.

İ. İşcan, Some new general integral inequalities for $h$-convex and $h$-concave functions, Advances in Pure and Applied Mathematics, 2014. DOI: 10.1515/apam-2013-0029. DOI: https://doi.org/10.1515/apam-2013-0029

U.S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp., 147 (2004), 137-146. DOI: https://doi.org/10.1016/S0096-3003(02)00657-4

U.S. Kurmaci, M.E. Özdemir, On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp., 153 (2004), 361-368. DOI: https://doi.org/10.1016/S0096-3003(03)00637-4

M. E. Özdemir and Ç. Yıldız, New inequalities for Hermite-Hadamard and Simpson type with applications, Tamkang journal of Mathematics, 44 (2) (2013), 209-216. DOI: https://doi.org/10.5556/j.tkjm.44.2013.1179

M.Z. Sarıkaya, E. Set, M. E. Özdemir, On new inequalities of Simpson's type for s-convex functions, Comp. Math. Appl., 60 (2010), 2191-2199. DOI: https://doi.org/10.1016/j.camwa.2010.07.033

E. Set, M. E. Özdemir, M.Z. Sarıkaya, On new inequalities of Simpson's type for quasi-convex functions with applications, Tamkang J. Math., 43 (3) (2012), 357-364. DOI: https://doi.org/10.5556/j.tkjm.43.2012.616

M. Tunc, Ç. Yıldız, A. Ekinci, On some inequalitiesof Simpson's type via $h$-convex functions, Hacettepe Journal of Mathematics and Statistics, 42 (4) (2013), 309-317.

  • NA

Metrics

PDF views
65
Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-10-2014

How to Cite

İmdat İŞCAN, Erhan SET, and M. Emin ÖZDEMİR. “Some New General Integral Inequalities for P-Functions”. Malaya Journal of Matematik, vol. 2, no. 04, Oct. 2014, pp. 510-6, doi:10.26637/mjm204/019.